A 35-year-old male asked:
Can withdrawal from neurontin (gabapentin) cause pain in the legs ?
1 doctor answer • 2 doctors weighed in
A Verified Doctoranswered
A US doctor answeredLearn more
Essentially: No: If you are asking whether withdrawal from the med causes the pain directly: No. However, you were taking the medication for some condition (you list three, including pain). More probably, going off the med has simply caused the underlying condition to resurface.
Created for people with ongoing healthcare needs but benefits everyone.
3.9k viewsReviewed >2 years ago
Last updated Jul 24, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.